MathSciNet Relay Station
MathSciNet bibliographic data
MR2750386 Database Expansion Item
Finley, Andrew O.; Banerjee, Sudipto; McRoberts, Ronald E. Hierarchical spatial models for predicting tree species assemblages across large domains. Ann. Appl. Stat. 3 (2009), no. 3, 1052–1079.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement